MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode lot number and expiration date were requested, but not provided.The probes and the reaction cells were cleaned.Cleaning maintenance was performed on the ise system.Calibration and controls were run.The calibration appeared abnormal.The electrodes were replaced and the issue was corrected.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the na electrode on a cobas 8000 ise module.No questionable results were reported outside of the laboratory.The sample was repeated on the same analyzer or a different analyzer at the site.It is not known which analyzer was used for repeat testing.The initial values were below the assay reference range and the repeat values were within the reference range.The first sample initially resulted in a na value of 131.7 mmol/l.The sample was repeated, resulting in a value of 138.4 mmol/l.The second sample initially resulted in a na value of 131.6 mmol/l.The sample was repeated, resulting in a value of 137.3 mmol/l.
 
Additional Manufacturer Narrative
The investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18668081
Report Number1823260-2024-00371
Device Sequence Number20938594
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PREDNISONA (PATIENT 2)
Patient Age47 YR
Patient SexFemale